MathSciNet Relay Station
MathSciNet bibliographic data
MR2247589 60J27 (15A21 52B55)
He, Qi-Ming; Zhang, Hanqin $PH$-invariant polytopes and Coxian representations of phase type distributions. Stoch. Models 22 (2006), no. 3, 383–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement